# SDR ALGA097360

- Difficulty date: September 20, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N2759N
- Make and model: Bell 206L-1
- Aircraft serial: 45271
- Aircraft time: 1,886 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS4828
- Condition: Defective
- Location: Tail Rotor
- Part time: 1,886 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DEFECTIVE BLADE FROM SERVICE AND INSTALLED NEW BLADE.
